| Model Number |
CD003 |
| Medical Device Problem Codes |
Material Rupture (1546); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Procedure performed: ni.Event description: two bags were used in the same procedure.Both bags had fractures in the bag and the bags broke.There was spillage out of the bags.Both bags were the same lot number.Intervention: unk.Patient status: no patient injury.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the event unit was provided, confirming the complainant¿s experience of bag break.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.
Event or Problem Description